# SDR A6WA200740066

- Difficulty date: February 17, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 8,623 hours, 7,884 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601350125X
- Condition: Cracked
- Location: Lt, Rt, Fs625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT FS 625.00 OBLIQUE ANGLES ARE CRACKED .5 INCH LONG ON AFT RADIUS.  (K)  MAINTENANCE DRILLED OFF, REMOVED CRACKED OBLIQUE ANGLES LT AND RT FS 625 DRILLED UP, ALODINED AND INSTALLED ANGLES PN 601-35012-51 (LT AND 601-35012-529 (RT).  OBLIQUE ANGLES INSTALLED WET USING PR1422BY2 SEALANT AND MS2D470AD-5 AND -6 SOLID RIVETS, PRIMED AND PAINTED.  (K)
